# SDR 2008UALA01676

- Difficulty date: March 23, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 71,900 hours, 8,775 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Cylinder
- Part number: 89151114
- Condition: Reads Low
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN CYLINDER PRESSURE LOW. REPLACED WITH SERVICEABLE CYLINDER AND THEN OPERATION AND LEAK CHECKED GOOD PER AMM 12-15- 08 P301. AC OK FOR SERVICE.
